# SDR AT9900847

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 908 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND AFT CABIN AT BS 908-965 RBL 50, FLOOR SUPPORT WEB WAS CRACKED AND CORRODED.  REMOVED CORROSION, STOP DRILLED CRACK, FABRICATED,  INSTALLED REPAIR IAW DC9 SRM 53-01, 51-10-3, 51-30-1.
